# SDR AALA20120227004

- Difficulty date: February 26, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N602AN
- Make and model: Boeing 757223
- Aircraft serial: 27053
- Aircraft time: 54,086 hours, 18,616 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID FORWARD CEILING EXIT MARKER LIGHT AFT AT RIGHT AND LEFT NUMBER 2 DOORS INOPERATIVE.  REPAIRED WIRE.  OPS CHECK NORMAL.
